# SDR HEEA967344

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- Engine: Ge CT72A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Contr
- Part number: 214060325103
- Condition: Defective
- Location: Nr 1 Eng
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE SURGES. SENT FUEL CONTROL FOR INSPECTION AND REPAIR.
